View Single Post
  (#2 (permalink)) Old
Celyn Offline
~One Skittles Minion~

Jeez, get a life!
***********
 
Celyn's Avatar
 
Name: Holly
Age: 28
Gender: Female
Location: Wales

Posts: 6,257
Join Date: June 16th 2009

Re: How do I talk to my doctor. - September 20th 2015, 10:16 AM

Hey there,

Sorry to hear you are having a bad time with changes in medication.

I think your best option is to tell your doctor what you have written here: that you stopped taking the celexa because it made you drowsy (and you're a teacher) and that you felt it made your anxiety worse with the bad panic attacks. Also, that you want to come off the Klonopin slower than what you are already because of the anxiety and withdrawal/side effects.

Are you having any counselling at all? Counselling can help deal with anxiety and panic attacks so that even if you still have them with new medication, you'll be able to manage them better.

Take care


HelpLINK/Live Help Officer | Click here to volunteer